MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 27th september 2024, it was reported by a arthrex employee via email that for an ar-3373-4002, sheath, hf, tap/fen, 2 stopcock for 4.0 mm scope, the valve broke.This was detected during use in a shoulder surgery on (b)(6) 2024 with no patient harm.The procedure was completed successfully as the device was changed to another one.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-3373-4002 serial/batch number (b)(6) was received for investigation.Functional testing doesn't apply to this device because it was received damaged.Visual inspection revealed that one of the stopcocks was detached at the weld, and the other stopcock luer connection was broken off.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20367954
Report Number1220246-2024-07989
Device Sequence Number17857463
Product Code NBH
UDI-Device Identifier00888867198579
UDI-Public(01)00888867198579(11)220601(10)1691766
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Device Catalogue NumberAR-3373-4002
Device Lot Number1691766
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown